# SDR UIEA2020120302525

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF LT WING FRONT SPAR NEAR FSSI 686.  ACCOMPLISHED IAW EI NO T2020A57M-3151 REV 1 AND REV 2.  JOB COMPLETED AND CONDITION CHECK SATISFIED.
